# SDR DALA2023031501894

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31991
- Aircraft time: 17,078 hours, 6,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9976720) DURING INSPECTION FOUND FWD GALLEY LOC 402 RED AND WHITE EMERGENCY LIGHT LENSES ARE BROKEN. INSTALLED NEW LIGHT ASSEMBLY REF B737 AMM 33-51. ALL CKS OK.
